| Model Number |
36+3 / 39 COMBINATION HUMERAL TRIAL |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023 it was reported, by a sales representative via sems-06050533, that an ar-9603-3639-3 combination humeral trial was worn down.This was discovered during an unspecified procedure, with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-9603-3639-3 serial/batch number 1027262123 was received for investigation.Functional testing was not performed due to the damage to the device.Visual inspection found that the material (radel) shows burrs, cracks, and nicks at the connecting holes at the front and back face.The reported condition is most likely caused by overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.Device manufactured date 2021.